# SDR C2XA99IA003

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011206
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT LOWER FUSELAGE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
